Hussain, E., Saied, H. (2020). Approximate Bayesian estimation for parameters of simple linear bivariate truncated t regression model. Muthanna Journal of Engineering and Technology(MJET), 29(1), 192-205. doi: 10.33899/edusj.2020.164372
Elham Abdulkreem Hussain; Haifa Abduljwaad Saied. "Approximate Bayesian estimation for parameters of simple linear bivariate truncated t regression model". Muthanna Journal of Engineering and Technology(MJET), 29, 1, 2020, 192-205. doi: 10.33899/edusj.2020.164372
Hussain, E., Saied, H. (2020). 'Approximate Bayesian estimation for parameters of simple linear bivariate truncated t regression model', Muthanna Journal of Engineering and Technology(MJET), 29(1), pp. 192-205. doi: 10.33899/edusj.2020.164372
Hussain, E., Saied, H. Approximate Bayesian estimation for parameters of simple linear bivariate truncated t regression model. Muthanna Journal of Engineering and Technology(MJET), 2020; 29(1): 192-205. doi: 10.33899/edusj.2020.164372